Suivre
Alan-Jh. Chávez Obregón
Alan-Jh. Chávez Obregón
Universidad Nacional de Trujillo
Adresse e-mail validée de unitru.edu.pe - Page d'accueil
Titre
Citée par
Citée par
Année
Discontinuous almost automorphic functions and almost automorphic solutions of differential equations with piecewise constant argument
A Chavez, S Castillo, M Pinto
arXiv preprint arXiv:1306.0922, 2013
262013
Multi-dimensional almost automorphic type functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
Bulletin of the Brazilian Mathematical Society, New Series 53 (3), 801-851, 2022
222022
Multi-dimensional almost periodic type functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2012.00543, 2020
122020
Discontinuous almost periodic type functions, almost automorphy of solutions of differential equations with discontinuous delay and applications
A Chávez, S Castillo, M Pinto
Electronic Journal of Qualitative Theory of Differential Equations 2014 (75 …, 2014
122014
Stepanov multi-dimensional almost periodic functions and applications
A Chávez, K Khalil, M Kostić, M Pinto
Filomat 37 (12), 3681-3713, 2023
92023
Multi-dimensional almost periodic type functions and applications, submitted
A Chávez, K Khalil, M Kostic, M Pinto
arXiv preprint arXiv:2012.00543, 2020
92020
A Laplace transform approach to linear equations with infinitely many derivatives and zeta-nonlocal field equations
A Chavez, H Prado, EG Reyes
Advances in Theoretical and Mathematical Physics 23 (7), 1771–1804, 2019
82019
On almost automorphic type solutions of abstract integral equations, a Bohr-Neugebauer type property and some applications
A Chávez, M Pinto, U Zavaleta
Journal of Mathematical Analysis and Applications 494 (1), 124395, 2021
72021
Multi-dimensional almost periodic type functions and applications, submitted (2020)
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2012.00543, 2012
72012
Almost periodic type functions of several variables and applications
A Chávez, K Khalil, M Kostić, M Pinto
Journal of Mathematical Analysis and Applications 525 (1), 127115, 2023
52023
Multi-almost periodic type functions and applications
A Chávez, K Khalil, M Kostic, M Pinto
arXiv preprint arXiv:2012.00543, 0
5
Compact almost automorphic solutions to Poisson’s and heat equations
A Chávez, K Khalil, A Pereyra, M Pinto
Bulletin of the Malaysian Mathematical Sciences Society 47 (2), 43, 2024
22024
The Borel transform and linear nonlocal equations: applications to zeta-nonlocal field models
A Chávez, H Prado, EG Reyes
Advances in Theoretical and Mathematical Physics 26 (10), 3487 – 3535, 2022
12022
Vector valued piecewise continuous almost automorphic functions and some consequences
A Chávez, L Quiñones
arXiv preprint arXiv:2406.08088, 2024
2024
Compact almost automorphic dynamics of non-autonomous differential equations with exponential dichotomy and applications to biological models with delay
A Chávez, N Aragonés, M Pinto, U Zavaleta
arXiv preprint arXiv:2404.16758, 2024
2024
-Multidimensional-almost automorphic functions with applications to integral and partial differential equations
A Chávez, K Khalil, M Kostić, M Pinto
arXiv preprint arXiv:2103.10467, 2021
2021
The Laplace transform and nonlocal field equations
A Chavez, H Prado, EG Reyes
AIP Conference Proceedings 2075 (1), 2019
2019
Soluciones Casi Automórficas de Ecuaciones Diferenciales con Argumento Constante a Trozos
AJC Obregón
Universidad de Chile, 2013
2013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–18